Journal article icon

Journal article

Twisted bimodules and Hochschild cohomology for self-injective algebras of class A(n)

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
FORUM MATHEMATICUM
Volume:
11
Issue:
2
Pages:
177-201
Publication date:
1999
ISSN:
0933-7741
URN:
uuid:fd49cade-e296-42d1-8007-e8a02d25ec9e
Source identifiers:
3783
Local pid:
pubs:3783

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP